# SDR BB05033

- Difficulty date: April 30, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY LIGHTS ON LEFT HAND SIDE OF CABIN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER AT SEAT ROW 2.
